# SDR UPS205602

- Difficulty date: February 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED CORROSION (C53-224-01.05-01), ON FLOORBEAM STA 312 LBL 48 TO LBL 0 WL 208 AROUND NUTPLATE HOLES.  REMOVED AND REPLACED FLOORBEAM IAW UPS SRM 53-10-8, 51-10-6, 53-10-1.
